MathSciNet Relay Station
MathSciNet bibliographic data
MR447953 (56 #6263) 42A40 (30A78 42A18 42A92)
Fefferman, C.; Stein, E. M. $H\sp{p}$ spaces of several variables. Acta Math. 129 (1972), no. 3-4, 137–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement